Founded in 1951 by
E.F. Beckenbach (1906-1982) and F. Wolf (1904-1989)
Volume 8, Number 1
Publication Date: 1958
Miscellaneous front pages, Pacific Journal of Mathematics, volume 8, issue 1 (1958)
Uniform continuity of continuous functions of metric spaces.
Masahiko Atsuji; 11-16
The relations between a spectral operator and its scalar part.
S. R. Foguel; 51-65
Many server queueing processes with Poisson input and exponential service times.
Samuel Karlin and James McGregor; 87-118
Distributivity and the normal completion of Boolean algebras.
R. S. Pierce; 133-140
Transcendental addition theorems for the hypergeometric function of Gauss.
F. M. Ragab; 141-145
Principal solutions of non-oscillatory self-adjoint linear differential systems.
William T. Reid; 147-169